# SDR SIMA2018100126002

- Difficulty date: September 26, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 36,593 hours, 31,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST EMERGENCY LIGHT FLOOR STRIP AND EMERGENCY LIGHT NEXT TO LOWER SERVICE DOOR INOP.-C/A-T/S EMERGENCY LIGHTING FLOOR STRIP AND LOWER SERVICE DOOR EMERGENCY LIGHTS INOP AND FOUND NR 2 AC INVERTER BAD. REMOVED AND REPLACED NR 2 EMERGENCY LIGHT INVERTER OPS CHECK GOOD IAW AMM 33-50-11
